MAUDE Adverse Event Report: PRINGY SKINVIVE BY JUVEDERM XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY SKINVIVE BY JUVEDERM XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 98307
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Subcutaneous Nodule (4548)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported injecting a patient with one syringe of skinvive¿ by juvéderm® to the perioral area.Patient experienced "raised bumps".Patient was treated with hylenex.One week later, patient was treated with a second round of hylenex and dexamethasone 10 mg.Symptoms are ongoing.

Brand Name
SKINVIVE BY JUVEDERM XC 2X1 ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key25279444
Report Number3005113652-2026-00509
Device Sequence Number21252093
Product Code LMH
UDI-Device Identifier10840228300066
UDI-Public(01)10840228300066(17)270629(10)1004711470
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number98307
Device Lot Number1004711470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight55 KG
Patient EthnicityNon Hispanic
Patient RaceWhite